# SDR 9603859605

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE LONGERON 19L END FITTING AT FS 996.  REPLACED FITTING PER SRM 51-01.
